MathSciNet Relay Station
MathSciNet bibliographic data
MR524747 46B30 (46H99)
Kaijser, Sten Some representation theorems for Banach lattices. Ark. Mat. 16 (1978), no. 2, 179–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement